pp 1–46 | Cite as

Resolutive ideal boundaries of nonlinear resistive networks

  • Atsushi KasueEmail author


In this paper, we deal with nonlinear resistive networks in the framework of modular sequence spaces, introduced by De Michele and Soardi. We consider ideal boundaries of a network and investigate Dirichlet boundary value problems for solutions of Poisson equations.


Network Royden compactification Dirichlet problem Perron method 

Mathematics Subject Classification

31C20 05C63 



We would like to thank the referee for valuable comments which improved the paper.


  1. 1.
    Björn, A., Björn, J.: Nonlinear Potential Theory on Metric Spaces, EMS Tracts in Mathematics, vol. 17. Europian Mathematical Society, Zürich (2011)CrossRefzbMATHGoogle Scholar
  2. 2.
    Björn, A., Björn, J., Shanmugalingam, N.: The Perron method for \(p\)-harmonic functions in metric spaces. J. Differ. Equ. 195, 398–429 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Björn, A., Björn, J., Shanmugalingam, N.: The Dirichlet problem for \(p\)-harmonic functions with respect to arbitrary compactifications. Rev. Mat. Iberoam. 34, 1323–1360 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Brelot, M.: On Topologies and Boundaries in Potential Theory. Lecture Notes in Mathematics, vol. 175. Springer, Berlin (1971)CrossRefGoogle Scholar
  5. 5.
    Bourdon, M., Pajot, H.: Cohomologie \(\ell _p\) et espace de Besov. J. Rein Angew. Math. 558, 85–108 (2003)zbMATHGoogle Scholar
  6. 6.
    Constantinescu, C., Cornea, A.: Ideal Ränder Riemannscher Flächen. Springer, Berlin (1963)CrossRefzbMATHGoogle Scholar
  7. 7.
    De Michele, L., Soardi, P.M.: A Thomson’s principle for nonlinear, infinite resistive networks. Proc. Am. Math. Soc. 109, 461–468 (1990)zbMATHGoogle Scholar
  8. 8.
    Georgakopoulos, A., Haeseler, S., Keller, M., Lenz, D., Wojciechowski, R.K.: Graphs of finite measure. J. Math. Pures Appl. (9) 103, 1093–1131 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Granlund, S., Lindqvist, P., Martio, O.: Note on the PWB-methood in the non-linear case. Pac. J. Math. 125, 381–395 (1986)CrossRefzbMATHGoogle Scholar
  10. 10.
    Hattori, T., Kasue, A.: Functions of finite Dirichlet sums and compactifications of infinite graphs. In: Probabilistic Approach to Geometry, Advanced Studies in Pure Mathematics, vol. 57, pp. 141–153. Mathematical Society of Japan, Tokyo (2010)Google Scholar
  11. 11.
    Hattori, T., Kasue, A.: Functions with finite Dirichlet sum of order \(p\) and quasi-monomorphisms of infinite graphs. Nagoya Math. J. 207, 95–138 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Heinonen, J., Kilpeläinen, T., Martio, O.: Nonlinear Potential Theory of Degenerate Elliptic Equations, 2nd edn. Dover, Mineola (2006)zbMATHGoogle Scholar
  13. 13.
    Kasue, A.: Convergence of metric graphs and energy forms. Rev. Mat. Iberoam. 26, 367–448 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kasue, A.: Random walks and Kuramochi boundaries of infinite networks. Osaka J. Math. 50, 31–51 (2013)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Kasue, A.: A Thomson’s principle and a Rayleigh’s monotonicity law for nonlinear networks. Potential Anal. 45, 655–701 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kasue, A.: Convegence of Dirichlet forms induced on boundaries of transient networks. Potential Anal. 47, 189–233 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Keller, M., Lenz, D., Schmidt, M., Wojciechowski, R.K.: Note on uniformly transcient graphs. Rev. Mat. Iberoam. 33, 831–860 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Keller, M., Lenz, D., Schmidt, M., Schwarz, M.: Boundary representation of Dirichlet forms on discrete spaces. arXiv:1711.08304v1
  19. 19.
    Maeda, F.-Y., Ono, T.: Resolutivity of ideal boundary for nonlinear Dirichlet problems. J. Math. Soc. Jpn. 52, 561–581 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Maeda, F.-Y., Ono, T.: Properties of harmonic boundary in nonlinear potential theory. Hiroshima Math. J. 30, 513–523 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Perron, O.: Eine neue Behandlung der ersten Randwertaufgabe für \(\Delta u=0\). Math. Z. 18, 42–54 (1923)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Puls, M.: The first \(L^p\) cohomology of some finitely generated groups and \(p\)-harmonic functions. J. Func. Anal. 237, 391–401 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Soardi, P.M.: Morphisms and currents in infinite nonlinear resistive networks. Potential Anal. 2, 315–347 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Soard, P.M.: Approximation of currents in infinite nonlinear resistive networks. Circuits Syst. Signal Process. 12, 603–612 (1993)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Soardi, P.M.: Potential Theory on Infinite Networks. Lecture Notes in Mathematics, vol. 1590. Springer, Berlin (1994)CrossRefGoogle Scholar
  26. 26.
    Woess, W.: Random Walks on Infinite Graphs and Groups. Cambridge University Press, Cambridge (2000)CrossRefzbMATHGoogle Scholar
  27. 27.
    Woess, W.: Denumerable Markov Chains, EMS Textbooks. European Mathematical Society, Zürich (2009)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsKanazawa UniversityKanazawaJapan

Personalised recommendations